# SDR SWAA2020100119653

- Difficulty date: September 30, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 73,390 hours, 43,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT`S FLT DECK SEAT AFT INBOARD SEAT TRACK WORN TO CK LIMITS.  REMOVED AND REPLACED SEAT TRACK, PER AMM 25-11-11.
